Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 19, Pages 1233-1240
http://dx.doi.org/10.1155/S0161171203208048

Fatou maps in n dynamics

1Department of Mathematics, University of Michigan, 2074 East Hall, Ann Arbor 48109-1109, MI, USA
2Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3

Received 7 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John W. Robertson, “Fatou maps in dynamics,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 19, pp. 1233-1240, 2003. https://doi.org/10.1155/S0161171203208048.